Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What are the adverse reactions caused due to accidental intake of congestive heart failure medication?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9095 Questions
If someone was given CHF meds accidently what would be the results?
Posted Wed, 19 Feb 2014 in General Health
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer: Usually few doses do not cause an adverse effect Detailed Answer: Hello, Thanks for posting your query. The medicines for CHF include water excreting drugs like lasix and cardiac simulators. Since you are already taking lasix for bilateral edema of feet the other medicines are not likely to show any major adverse effect on the body except for palpitations rise in blood pressure restlessness etc. Fluid and electrolyte imbalance is also seen. The medicines if given for a short term or a few doses only will not show an effect. Please do not worry. If there are any adverse or persistent symptoms then you must consult a physician for a physical examination and rectification of the treatment. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor